# SDR AALA952158

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5113
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOOR BEAM AT STATION 377.7 HAS CORROSION REMOVED BEYOND SRM LIMITS ON UPPER SURFACE.  PER MRB 757-678.  (M)
